Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Hyperacidity, restless, angry, hazy vision, unable to concentrate. How to overcome this problem?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I am suffering from hyper acidity and due to that i feel very restlessness, annoyed and sometimes frustrated or you can say angry. Its also impact my vision as most of the time i feel haziness and not able to concentrate on things.

It will be highly appreciate if you could advise me on how to overcome this problem.
Posted Mon, 1 Oct 2012 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 34 minutes later
Thanks for posting your query.
Do you have abdominal bloating & heaviness/ excessive flatulence/ acidic belching/ burning sensation of abdomen and chest?
If yes, then you are definitely suffering from acidity problems.
In such cases, then why you are taking Hifenac-P?
Hifenac-P contains two NSAIDs (Acelcofenac & Paracetamol) and it has been clearly mentioned in gastro books that taking 2 NSAIDs at a time predispose to development of peptic ulcer disease.
Other aspect regarding use of Hifenac-P is that it wont help in relieving your abdominal symptoms rather will increase your problems.
Acidity problem may be in form of gastritis and in severe form, may cause peptic ulcer disease with carcinomatous changes.
You should consult with physician/ gastro-physician and should go for following investigations: complete blood count, thyroid profile, serum electrolytes, blood sugar, liver function test, renal function test and ultrasound imaging.
You should also go for endoscopy and biopsy of the affected biopsy.
Most of the cases of acidity is due to H. Pylori infection. This bacteria may persist in gastric mucosa with out any harmful effects as it creates an alkaline environment around itself.
H. pylori infection may be diagnosed by biopsy, urease breath test.
Antibody test are also performed but these are not sensitive.
In hypothyroidism and diabetes, patient may have decreased intestinal mobility and present acid may harm gastric and duodenal mucosa.
You should also follow dietary changes:
1) Avoid tomatoes, citrus fruits, onion, garlic, tea, coffee, chocolates, oily and spicy foods.
2) Take soft diet (khichdi and daliya) with curd.
3) keep difference of 3 hours between meals and sleep
4) Increase physical activity
5) Wear loose clothes.
Treatment of peptic ulcer disease is entirely different and for proper diagnosis, you must go for endoscopy.
Treatment of Peptic ulcer disease includes 2 antibiotics and until unless proper treatment is taken, you can't get relief.
You should take proton pump inhibitors and prokinetics on written prescription.
Put your query if you have.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Follow-up: Hyperacidity, restless, angry, hazy vision, unable to concentrate. How to overcome this problem? 15 minutes later
Hi Dr. Bahrgava,

Thanks for your prompt resposne. i do not feel any burning sensation of abdomen and chest. It could be a gastritis problem becuase sometimes i feel heaviness.

I already had the complete blood count, thyroid profile, serum electrolytes, blood sugar and all seems to be under control.

I also had the Lipid test and found the high Cholesterol and Uric acid levels. I already stopped taking oily food, Garbanzo beans, kidney beans, Cauliflower, Soya butter and paneer but still i feel very sleept after every meal.

I will appreciate if you could please suggest me some medicine to reduce the gastro problem.

Answered by Dr. Mayank Bhargava 6 minutes later
You should take Tablet Pantocid DSR twice in a day.
Tablet Lafumac at sleeping time.
Tablet Itopride 150 mg once a day.
You should consult with physician and should take these medications on written prescription.
Get well soon,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor